MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FERRITIN - 100 KIT; FERRITIN ASSAY

ROCHE DIAGNOSTICS ELECSYS FERRITIN - 100 KIT; FERRITIN ASSAY
Catalog Number 03737551160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e cobas e 411 analyzer (rack system) serial number is (b)(6).The field service engineer investigated the event and determined it was possibly related to patient sample integrity.He reviewed the customer's calibration, qc, and 21-cup precision check.He checked the alignments, system volume check, sensor readings, and the liquid level detection voltage.He verified the analyzer's performance with a precision check.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable result elecsys ferritin (ferritin) assay result from one patient sample tested on the cobas e 411 analyzer (rack system).The initial result of the patient's first sample was 0.846 ng/ml with a data flag.The repeat result was 332.0 ng/ml.The result of the patient's second sample was 334.2 ng/ml.The nurse questioned the initial result, prompting the patient's sample to be rerun.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The calibration results are acceptable.The qc results are acceptable.The alarm trace did not indicate any issues.The patient sample was centrifuged for 5 to 10 minutes; the centrifugation time may be shorter than the recommended time if the patient sample was centrifuged for less than 10 minutes.A general reagent problem was not present because the qcs before the event were within the specified ranges; isolated non-reproducible results also do not represent a general malfunction of the assay.The event's cause could not be determined based on the information provided.The investigation did not identify a product problem.

Brand Name
ELECSYS FERRITIN - 100 KIT
Common Device Name
FERRITIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22125323
Report Number1823260-2025-01698
Device Sequence Number15627637
Product Code JMG
UDI-Device Identifier04015630938940
UDI-Public04015630938940
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K971833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number03737551160
Device Lot Number82140605
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown